# SDR WTAA950159

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 804
- Engine: Garrtt TPE33110U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contl Unit
- Part number: 8974005
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACV - RIGHT ENGINE FLUCTUATING TORQUE AND EGT INDICATIONS REPORTED DURING CLIMB-OUT.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE FUEL CONTROL UNIT.  ENGINE OPERATION NORMAL DURING GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (X)
